Due Date Calculator
Am I Pregnant Quiz

Click below to send your question to Dr. Amy.

Keep in mind that you may be able to find the answers to your question by searching the Ask Dr. Amy Archive below the ad.

Saturday, October 22, 2005

Irregular periods after stopping the Pill

Dear Amy,

I had recently got off of the pill from being on it for over 2 yrs or so. I need to know since then, my period was off about a week or so. Then, when I started I was normal like before. Nothing too heavy and I was just on it for a week or less.

Then about two weeks later I started it again. Then on it for a week or less. Then two weeks later I started, again. This been happening for a month or more already. Now, I am on it again. This time I started three weeks, instead of two weeks later. I just would like to know if this is normal. I know that you may skip a month or so. Having starting my period for two weeks back to back, I am just confused. I haven't had my routine pap smear done. The last time, they said I was fine. Everything seems to be normal, just having my period like every two weeks instead of every month. I really would appreciate your help. Thanks!!

Respectfully,
Christina

Dear Christina,

After you stop the Pill, it can take months for you to ovulate (release an egg) again. During that time, many women have no period at all, but some women have irregular bleeding. You can talk to your doctor about this. He or she may suggests medication (Provera) to stimulate a normal period and that may get you back on track with regular periods.

Sincerely,
Amy

0 Comments:

Post a Comment

<< Home

Site Meter